# SDR DALA2024061806207

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 76,887 hours, 29,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 1R SLIDE LIGHT DOES NOT EXTINGUISH WHEN DOOR IS DISARMED (STICKING). CORRECTIVE ACTION: PERFORMED PAX. DOOR 1R ARM/DISARM OPERATION CHECK PER B757 AMM 52-11-00. OPS CHECK GOOD. (6023738)
